Translator Disclaimer
2021 Non-integrated defect relation for meromorphic maps from Kähler manifolds with hypersurfaces of a projective variety in subgeneral position
Si Duc Quang, Le Ngoc Quynh, Nguyen Thi Nhung
Tohoku Math. J. (2) 73(2): 199-219 (2021). DOI: 10.2748/tmj.20200219

Abstract

In this article, we establish a truncated non-integrated defect relation for meromorphic mappings from a complete Kähler manifold into a projective variety intersecting a family of hypersurfaces located in subgeneral position, where the truncation level of the defect is explicitly estimated. Our result generalizes and improves previous results. In particular, when the family of hypersurfaces located in general position, our result will implies the previous result of Min Ru-Sogome. In the last part of this paper we will apply our result to study the distribution of the Gauss maps of minimal surfaces.

Citation

Download Citation

Si Duc Quang. Le Ngoc Quynh. Nguyen Thi Nhung. "Non-integrated defect relation for meromorphic maps from Kähler manifolds with hypersurfaces of a projective variety in subgeneral position." Tohoku Math. J. (2) 73 (2) 199 - 219, 2021. https://doi.org/10.2748/tmj.20200219

Information

Published: 2021
First available in Project Euclid: 28 June 2021

Digital Object Identifier: 10.2748/tmj.20200219

Subjects:
Primary: 32H30
Secondary: 30D35, 32A22

Rights: Copyright © 2021 Tohoku University

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • 2021
Back to Top